Jump to content
CrazyBoards.org

how to stop falling asleep on geodon ?


Recommended Posts

hello everyone  - i am having quite a problem here and was wondering if anybody knew what to do.  i have work but every time i go i am FALLING ASLEEP due to my medication (geodon , 40mg x2 daily)  .  anyone know what to do / what medication or techniques help ?  coffee doesn't help and i just can't seem to stay awake :S  help !!

Link to comment
Share on other sites

Ask your pdoc about Provigil. It is a stimulant that "promotes wakefulness". While I still occasionally fell asleep on it, it was like a wonder drug for me.

Edited to add that I also take al of my geodon at night time.

Edited by Savannah
Link to comment
Share on other sites

Geodon this to me as well, just ask to take the dose at night. It just as effective, in most cases. That is so cool that you have synesthesia by the way. You can see music in colors or other things right? 

Edited by Forbidden91
Link to comment
Share on other sites

yes , i have sound-colour synesthesia so i hear colours and see them as well .  :)  middle c is red for exampl e !   i guess i have to talk to my pdoc about this geodon :S  seroquel put me to sleep as well so idk what to do ...

Link to comment
Share on other sites

Geodon is best taken twice a day but if you get sedated in the day time, definitely ask to take it all at night. You have to have a life. When I was on 160mg, I was first on 80-80 but 80mg made me pass out so we split it 40-120. I was okay with 40 and can stay awake on that. Another thing you could do is get 20mg pills and take it 20-60.

 

ETA: I also found the sedation wore off some, over time. I often still can't sleep after my evening dose now.

Edited by Luna-
Link to comment
Share on other sites

I've always taken my Geodon all at once, at night. When I took it with Lamictal, I would occasionally have problems physically keeping my eyes open in the mornings. This was particularly scary because it usually came on while I was driving to work and I never knew when it would hit me. After I stopped the Lamictal, this side effect mostly went away but it has happened once or twice. Generally, though, the sedation just puts me to sleep. I will say that sometimes I can't sleep still, so sedation has been kind of an unpredictable side effect for me on Geodon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...